# SDR SWAA2021101228207

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOGBOOK N# 1697420 : ***CORROSION**** SUPPORT BEAM ARE CORRODED AT ATTACHED POINT UNDER FWD CARGO PANELS 121DW. /
